Karen (Madison, Al) on 03/08/2017: I began taking nascent iodine about 3 weeks ago. Started 3 drops per day in the morning, straight in my mouth then swallowed with water. First week was great. Great energy, started sleeping better, etc. Then it turned bad. I started retaining water/bloating in my stomach. To the point my "fat jeans" now won't button. I'm guesstimating about an 6 lb. weight gain in 3 weeks. I don't know what to do now. I am afraid to switch to Lugol's and take a higher dose since no one seems to know why I am bloating/swelling. I do take magnesium, C, and a raw multi in the afternoons to partner with iodine and help the side effects, to no avail. At such a low dose, why am I experiencing this?
Silversurfer (Washington, DC) on 10/14/2014: Thanks so much for the info, Bill. I have your book and have been following your protocol religiously. Within the first 2 weeks my jock itch has almost totally resolved itself without any creams or added support. I have been struggling with it for years. Also, I am beginning to just feel much better overall. I happen to be a clinical nutritionist and am also utilizing your protocol with my clients. Much thanks for all of your research and efforts. You never know how many people you can touch.
View Entire Thread